Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

So it seems I may be going on Accutane a third time. I am 19 and in the past, as well as Accuatane, I've been on pretty much all the antibiotics. I'm at my wits end. I did have a break from it all for about a year and a half and now it's all getting worse again. It's making me feel sick. Do you think it will work this time? =( I just want to live a normal life. I've had acne since I was like 11.

Share this post


Link to post
Share on other sites

How would we know if it will work or not...? why dont you wait till your done with puberty first instead of asking for trouble taking 3 courses of a drug with many side effects as it is

Share this post


Link to post
Share on other sites

Wow, no need to be rude, however it is true, your chances of relapse are much, much higher if you are under the age of 20.

I think you likely should wait a couple years, it might still go away on it's own. Three course is too much, you could cause severe damage.

Share this post


Link to post
Share on other sites

jacobden: Um, I practically am done with puberty since Im 20 in June. I dont get why you're being sorta agressive, cos all I wanted to know is if anyone else has been on it 3 times.

And to you other two, thanks =D and well the second time I was on it, it was a very low dose and it was only for four months. And I'd say it came back with decreasing severity, but this time I'm scared of it getting even worse than it originally was.

How does 3 courses cause severe damage? I'm not debating it or anything; I just want to know. Of course I'll have to talk things over with my derm to find the best option, but does going on accutane more times make the side effects worse? Thanks guys =D

Share this post


Link to post
Share on other sites

It can cause damage because it is severe treatment to your liver and actually all other organs. That is why you have to get blood draws done, in order to make sure everything is okay.

Your dermatologist would know best though. Just make sure to mention that it is your third time.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×